International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 113

Case Studies | Mathematics | Indonesia | Volume 4 Issue 9, September 2015


Stochastic Model for Newsvendor Problem

Liza Setyaning Pertiwi, Jhonny Marbun, Christian Sinaga


Abstract: In this paper newsvendor model extensions are developed. These two extensions allow modelling of the situations where there are certain percentage of customers who are willing to wait for the next regular order. The first model assumes that it is possible to identify customers who are willing to wait for the next regular order at the beginning of planning period, while the second model assumes back order option at time when stock out occurs.


Keywords: Inventory, Newsvendor Model, Stochastic Model


Edition: Volume 4 Issue 9, September 2015,


Pages: 1322 - 1324


How to Cite this Article?

Liza Setyaning Pertiwi, Jhonny Marbun, Christian Sinaga, "Stochastic Model for Newsvendor Problem", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB158300, Volume 4 Issue 9, September 2015, 1322 - 1324

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Inventory'

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1216 - 1218

A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration

Pooja Soni, Rajender Kumar

Share this Article

Downloads: 3

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 1080 - 1082

A Deterministic Inventory Model with Demand as a Function of Time for Items with a Static Rate of Deterioration

Pooja Soni, Rajender Kumar

Share this Article

Similar Articles with Keyword 'Stochastic Model'

Downloads: 2 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 1206 - 1209

Markov Model for Distinguishing COVID-19 Positive and Negative Persons

Dr. Rajalekshmi .V .G

Share this Article

Downloads: 103

M.Tech / M.E / PhD Thesis, Mathematics, Indonesia, Volume 3 Issue 11, November 2014

Pages: 1235 - 1241

Approximation in Linear Stochastic Programming Using L-Shaped Method

Liza Setyaning Pertiwi, Rini Purwanti, Wilma Handayani, Prof. Dr. Herman Mawengkang

Share this Article
Top